BECTON, DICKINSON AND COMPANY (BD) BD PRESET¿ ECLIPSE¿ ARTERIAL BLOOD COLLECTION SYRINGE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Back to Search Results |
| Catalog Number |
364390 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd did not receive any samples or photos for investigation.A visual inspection was conducted on 10 retained samples, and no foreign material was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: foreign matter - unknown.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported that before using one (1) bd preset¿ eclipse¿ arterial blood collection syringe, black foreign matter was observed in device.No adverse impact was reported regarding the patient or user.